# SDR FDEA201206272373

- Difficulty date: June 27, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 46,346 hours, 29,925 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561202
- Condition: Corroded
- Location: Bs 950b S29-30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 950B, BETWEEN STRINGER 30 AND 29L.   CUT OUT DAMAGED AREA  SHEAR TIE IAW SRM 53-10-4 REV 103, FIG 15.   FABRICATED SHEAR TIE REPAIR ANGLE  IAW SRM 51-20-1 FIG 7 AND 53-10-4  FIG 15 AND 53-10-2 FIG 5.   INSTALLED SHEAR TIE REPAIR ANGLE IAW SRM 51-30-2 AND 53-10-4 FIG 15
